Florida, 2010Flash Flooding in Florida, November 3, 2010
November 3, 2010 · NWS MOB · 5 events in 1 county or zone
Heavy rains caused flooding in northwest Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains caused flooding in northwest Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Nov 3, 3:00 AM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Nov 3, 3:00 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT WED NOV 3 2010
.SHORT TERM (TODAY AND TONIGHT)...WATER VAPOR IMAGERY INDICATED THE
CLOSED UPPER UPPER LOW OVER SOUTHEAST TEXAS CONTINUES TO MOVE
SOUTHEAST. MEANWHILE...SFC LOW PRESSURE WAS LOCATED ACROSS SOUTH
CENTRAL LOUISIANA WITH A WARM FRONTAL BOUNDARY STRETCHING EASTWARD
FROM THE LOW ACROSS COASTAL LOCATIONS. AHEAD OF THE LOW PRESSURE
SYSTEM...WAVES OF PRIMARILY RAIN SHOWERS CONTINUE TO MOVE ACROSS
PORTIONS OF THE CENTRAL GULF COAST. THE SFC LOW IS EXPECTED TO TRACK
TO THE EAST-SOUTHEAST ACROSS OUR SOUTHERN MARINE ZONES THROUGH LATE
TONIGHT. THIS WILL KEEP THE WARM FRONT ALONG THE COAST THIS MORNING
THEN PULL IT OFFSHORE LATER TODAY AND TONIGHT. THUS MOST OF THE
THUNDERSTORMS WILL REMAIN OFFSHORE WITH STORMS QUICKLY BECOMING
ELEVATED AS THEY MOVE INLAND THROUGH THE DAY. NUMEROUS TO
CATEGORICAL POPS THROUGH TONIGHT AS PLENTIFUL DEEP LAYER MOISTURE
EXISTS ACROSS THE REGION AS THE LOW MOVES ACROSS THE MARINE AREA.
GUIDANCE VALUES OFFERED A WIDE RANGE IN TEMPS TODAY AND TONIGHT WITH
A SPREAD OF 5 TO 10 DEGREES IN PLACES. CONSIDERING THE THICK CLOUD
COVER AND WIDESPREAD RAIN EXPECTED...TEMPS WILL LIKELY NOT GET AS
HIGH AS THE MAV SUGGESTS. HAVE TRENDED BELOW THE MAV AND USED A
BLEND OF THE MET GUIDANCE WHICH AGREES WELL WITH NEIGHBORING
OFFICES. /13
THE UPPER LOW WEAKENS AND BECOMES ABSORBED BY THE LONGWAVE TROF OVER
THE EASTERN STATES ON THURSDAY WHILE THE LIKEWISE WEAKENING SURFACE
LOW CONTINUES TO TREK EASTWARD ACROSS THE NORTHEASTERN GULF. WITH
THE WARM FRONTAL BOUNDARY ASSOCIATED WITH THE SYSTEM REMAINING
OFFSHORE...THIS LEAVES THE FORECAST AREA IN AN OVERRUNNING PATTERN
WITH ELEVATED THUNDERSTORMS POSSIBLE BUT APPEARS TO BE STRICTLY OVER
THE MARINE AREA. ALTHOUGH A FAIRLY STRONG DEEP LAYER NORTHWESTERLY
FLOW DEVELOPS DURING THE DAY OVER THE AREA...DEEP LAYER MOISTURE
WILL BE STILL BE PRESENT EARLY ON OVER THE FAR SOUTHEAST PORTION OF
THE FORECAST AREA SO HAVE STAYED WITH HIGHEST POPS THIS AREA
TAPERING OFF WESTWARD...THEN POPS TAPER OFF TO MAINLY SLIGHT CHANCE
POPS OVER THE FAR SOUTHEAST PORTION BY THURSDAY AFTERNOON. DRY
CONDITIONS FOLLOW FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH
TEMPERATURES TRENDING SHARPLY COOLER AS THE DEEP LAYER NORTHWEST
FLOW USHERS A DOME OF COLD HIGH PRESSURE INTO THE SOUTHEAST STATES.
WITH TEMPERATURES DROPPING INTO THE LOWER THIRTIES ACROSS MUCH OF
THE INLAND AREAS STILL LOOKS LIKE PATCHY FROST AND MAYBE A LIGHT
FREEZE WILL BE POSSIBLE ACROSS THE INLAND AREAS. ALTHOUGH THIS IS
IN THE SIXTH FORECAST PERIOD HAVE OPTED TO ISSUE A SPS TO BRING
ATTENTION TO THE UPCOMING COLD TEMPERATURES. /29
.LONG TERM (SATURDAY THROUGH TUESDAY)...THE LONGWAVE TROF OVER THE
EASTERN STATES MOVES OFF INTO THE ATLANTIC THROUGH SUNDAY WITH MORE
MODERATE RIDGING OVER THE PLAINS MOVING ACROSS THE AREA THROUGH
TUESDAY. THE SURFACE HIGH OVER THE SOUTHEAST STATES SHIFTS
GRADUALLY EASTWARD MEANWHILE ALLOWING FOR TEMPERATURES TO GRADUALLY
MODERATE TO MORE SEASONABLE TEMPERATURES BY TUESDAY. SATURDAY NIGHT
AND SUNDAY NIGHT WILL BE CONTINUE TO BE FAIRLY COLD AT LEAST OVER
INLAND AREAS WITH OVERNIGHT LOWS IN THE MID THIRTIES OR SO WHICH MAY
CONTINUE TO ALLOW FOR PATCHY FROST TO FORM. OPTED TO REMAIN WITH A
DRY FORECAST THROUGH THE PERIOD AS THE WEAK INCIPIENT RETURN FLOW ON
TUESDAY WILL NOT BE SUFFICIENT TO RETURN SUFFICIENT MOISTURE TO
SUPPORT A MENTION OF PRECIP. /29
THE
COLDEST NIGHTS THIS CYCLE WILL BE FRIDAY AND SATURDAY NIGHTS...AND
WITH INLAND SURFACE WINDS BECOMING LIGHT WE MAY SEE AREAS OF FROST
OR POSSIBLY A LIGHT FREEZE IN SOME LOCATIONS.
&&
.MARINE...EAST TO SOUTHEAST FLOW WILL CONTINUE TODAY WITH EXERCISE
CAUTION CONDITIONS THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES
THE AREA. WINDS WILL BRIEFLY DECREASE THIS AFTERNOON THROUGH TONIGHT
AS THE SFC LOW WEAKENS AND THE PRESSURE GRADIENT RELAXES. AS THE LOW
MOVES EAST OF THE AREA THURSDAY MORNING...A STRONG COLD FRONT WILL
MOVE ACROSS THE MARINE AREA. A STRONG NORTHERLY FLOW WILL FOLLOW IN
THE WAKE OF THIS FRONT THROUGH SATURDAY MORNING. A SMALL CRAFT
ADVISORY WILL LIKELY BE REQUIRED DURING THIS TIMEFRAME. WINDS AND
SEAS WILL DECREASE OVER THE WEEKEND AS HIGH PRESSURE BUILDS SOUTH
ACROSS THE NORTHERN GULF. /13
&&
.AVIATION (12Z ISSUANCE)...IFR TO MVFR CONDITIONS WILL CONTINUE AT
ALL TERMINALS THROUGH MUCH OF THE PERIOD AS A LOW PRESSURE SYSTEM
MOVES ACROSS THE NORTHERN GULF. WIDESPREAD RAIN SHOWERS CAN BE
EXPECTED THROUGH TONIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE NEAR
THE COAST. EASTERLY FLOW OF 10 TO 15 KNOTS WILL BECOME NORTHEAST
TONIGHT. /13
&&
.FIRE WEATHER...VERY MOIST CONDITIONS KEEP RELATIVE HUMIDITIES WELL
ABOVE CRITICAL LEVELS TODAY. DRIER AIR FLOWS INTO THE REGION
THURSDAY INTO FRIDAY ALONG WITH COOLER TEMPERATURES. RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON THURSDAY BUT LOOK TO
DROP TO SLIGHTLY BELOW 35 PERCENT OVER THE NORTHWEST FLORIDA
PANHANDLE ON FRIDAY. THE DURATION REQUIREMENT WILL NOT BE MET SO
HAVE HELD OFF ON ISSUING A FIRE WEATHER WATCH AT THIS TIME. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 57 69 42 / 80 70 30 05
PENSACOLA 72 61 73 45 / 80 70 50 10
DESTIN 72 65 74 47 / 80 70 60 05
EVERGREEN 67 55 67 38 / 80 70 30 10
WAYNESBORO 68 53 67 36 / 80 70 20 05
CAMDEN 66 53 66 37 / 80 70 20 05
CRESTVIEW 69 58 70 41 / 80 70 60 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 3, 4:00 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT WED NOV 3 2010
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-041100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT WED NOV 3 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
.DAY ONE...TODAY AND TONIGHT
AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW WILL CONTINUE
TO APPROACH FROM THE WEST TODAY AND MOVE SOUTH OF THE AREA TONIGHT.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT.
WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED AT THIS
TIME. WIND GUSTS FROM 35 TO 45 MPH MAY ACCOMPANY SOME OF THE HEAVIER
SHOWERS OR THUNDERSTORMS.
SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA EARLY
TODAY DUE TO MODERATE EAST TO SOUTHEAST WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING RESULTING
IN THE DEVELOPMENT OF A STRONG OFFSHORE FLOW THAT WILL CONTINUE
THROUGH EARLY SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED.
HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE
COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW
TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS
MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR
THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF
THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND.
OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND
SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST
DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 3, 3:26 AM CST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CDT WED NOV 3 2010
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
426 AM CDT WED NOV 3 2010
...COLD TEMPERATURES COMING TO THE REGION THIS WEEKEND...
HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE
COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW
TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS
MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR
THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF
THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND.
OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND
SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST
DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA.
AGRICULTURAL AND GARDENING INTERESTS SHOULD CLOSELY MONITOR THIS
SITUATION AND BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS
SUSCEPTIBLE TO THESE CONDITIONS.
Special weather statement, Nov 3, 5:53 AM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CDT WED NOV 3 2010
FLZ002-004-031245-
COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
653 AM CDT WED NOV 3 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND
SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 745 AM
CDT...
AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WARRINGTON...OR 17 MILES SOUTHWEST OF AVALON
BEACH...AND MOVING NORTHEAST AT 20 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
WEST PENSACOLA...BELLVIEW AROUND 705 AM CDT...
PENSACOLA AROUND 710 AM CDT...
GOULDING...BRENT AROUND 715 AM CDT...
ENSLEY AROUND 720 AM CDT...
FERRY PASS AROUND 725 AM CDT...
GONZALEZ AROUND 730 AM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 6 AND 17.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
&&
Special weather statement, Nov 3, 6:34 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CDT WED NOV 3 2010
FLZ002-004-031315-
COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
734 AM CDT WED NOV 3 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND
SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 815 AM
CDT...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WARRINGTON...OR 16 MILES
SOUTHEAST OF ELBERTA...AND MOVING NORTHEAST AT 15 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
WARRINGTON AROUND 800 AM CDT...
MYRTLE GROVE AROUND 805 AM CDT...
WEST PENSACOLA...BELLVIEW AROUND 810 AM CDT...
BRENT...GOULDING...PENSACOLA...ENSLEY AROUND 815 AM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 5 AND 17.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.
&&
Flash Flood, Escambia
- When
- November 3, 7:30 AM CST to 8:30 AM CST
- Where
- Escambia County, 0.53 mi NW of Brownsville to 0.33 mi NW of Brownsville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.436, -87.275
Heavy rain flooded roads at Mobile Highway and West Fairfield Drive.
Flash Flood, Escambia
- When
- November 3, 7:30 AM CST to 8:30 AM CST
- Where
- Escambia County, 1.98 mi SW of Brent to 2.05 mi NNW of Pensacola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.446, -87.239
Heavy rain flooded roads at West Fairfield Drive and North Pace Boulevard.
Flash Flood, Escambia
- When
- November 3, 7:30 AM CST to 8:30 AM CST
- Where
- Escambia County, Pensacola to 0.24 mi E of Pensacola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.420, -87.220
Flash Flood, Escambia
- When
- November 3, 7:30 AM CST to 8:30 AM CST
- Where
- Escambia County, Pensacola to 0.06 mi S of Pensacola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.420, -87.220
Heavy rains flooded the road at North Spring Street.
Flash Flood, Escambia
- When
- November 3, 7:30 AM CST to 8:30 AM CST
- Where
- Escambia County, Pensacola to 0.09 mi ENE of Pensacola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.420, -87.220
Heavy rains flooded the road on Webster Drive at Northview Drive.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in Gulf of Mexico, November 3, 20102 events
- Tornadoes in Louisiana, November 3, 2010$5,000 · EF0 · 2 events
- Blizzard and High Wind in Alaska, November 3 to 4, 201078 kt wind · 2 events
- Wildfire in Missouri, November 3 to 8, 2010$8,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 269160, 269161, 269162, 269163, 269165.